Maximal $p$-subgroups and the axiom of choice

Notre Dame Journal of Formal Logic 28 (2):276-283 (1987)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1305/ndjfl/1093636944
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 28,182
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Subgroups of a Free Group and the Axiom of Choice.Paul E. Howard - 1985 - Journal of Symbolic Logic 50 (2):458-467.
On Generic Extensions Without the Axiom of Choice.G. P. Monro - 1983 - Journal of Symbolic Logic 48 (1):39-52.
Isomorphism Types of Maximal Cofinitary Groups.Bart Kastermans - 2009 - Bulletin of Symbolic Logic 15 (3):300-319.
Sous-Groupes Periodiques d'Un Groupe Stable.Bruno Poizat & Frank Wagner - 1993 - Journal of Symbolic Logic 58 (2):385-400.
The Axiom of Choice.John L. Bell - 2008 - Stanford Encyclopedia of Philosophy.

Monthly downloads

Added to index


Total downloads

6 ( #560,605 of 2,172,037 )

Recent downloads (6 months)

1 ( #325,967 of 2,172,037 )

How can I increase my downloads?

My notes
Sign in to use this feature

There  are no threads in this forum
Nothing in this forum yet.

Other forums